# SDR AALA202410092239

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 28,074 hours, 13,085 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND CAPTAIN LIFE VEST OPENED. REPLACED LIFE VEST PER AMM 25-62-00.
